# SDR C2XA07RI049

- Difficulty date: June 29, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 9,898 hours, 5,232 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MX - DURING ROUTINE MAINTENANCE, MX FOUND EMERGENCY LIGHT AT ROW 3BC INOP (AFT SIDE OF GALLEY).  MX FOUND WIRE IMPROPERLY CONNECTED.  MX CONNECTED WIRES PROPERLY IAW AMM 33-50-14 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
